A 36-year-old member asked:
How can i increase my appetite when dealing with chemotherapy and nausea?
2 doctor answers • 5 doctors weighed in
Breast Surgery 37 years experience
Stay hydrated,: Light exercise, chew gum, avoid people that are sick, wash hands frequently, don't touch face, rx can help too.
6.2k viewsReviewed >2 years ago
General Surgery 37 years experience
Megace (megestrol): The appetite becomes poor during chemotherapy. Sometimes megacethe can help. Ask your oncologist.
5.5k viewsReviewed >2 years ago
Last updated Apr 25, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.